Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

 

The number of unlabelled graphs with many nodes and edges


Author: E. M. Wright
Journal: Bull. Amer. Math. Soc. 78 (1972), 1032-1034
MSC (1970): Primary 0565
MathSciNet review: 0311508
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 0565

Retrieve articles in all journals with MSC (1970): 0565


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9904-1972-13097-0
PII: S 0002-9904(1972)13097-0